Show simple item record

Shlapunov, Alexander
Peicheva, Anastasiya
2016-11-11T08:54:02Z
2016-11-11T08:54:02Z
2015-11
Shlapunov, Alexander. On the completeness of root functions of Sturm-Liouville problems for the Lamé system in weighted spaces [Текст] / Alexander Shlapunov, Anastasiya Peicheva // ZAMM Zeitschrift für Angewandte Mathematik und Mechanik. — 2015. — Т. 95 (№ 11). — С. 1202-1214
00442267
https://elib.sfu-kras.ru/handle/2311/28050
Текст статьи не публикуется в открытом доступе в соответствии с политикой журнала.
We consider three Sturm–Liouville boundary value problems (the coercive ones and the non-coercive one) in a bounded Lipschitz domain for the perturbed Lam´e operator with the boundary conditions of Robin type. We prove that the problems are Fredholm ones in proper weighted Sobolev type spaces. The conditions, providing the completeness of the root functions related to the boundary value problem, are described.
http://onlinelibrary.wiley.com/doi/10.1002/zamm.201300303/abstract
Sturm-Liouville problem
non-coercive problems
the Lam´e system
root functions
On the completeness of root functions of Sturm-Liouville problems for the Lamé system in weighted spaces
Journal Article
Journal Article Preprint
1202-1214
27.31.17
2016-11-11T08:54:02Z
10.1002/zamm.201300303
Институт математики и фундаментальной информатики
Кафедра теории функций
ZAMM Zeitschrift für Angewandte Mathematik und Mechanik
Q2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record


DSpace software copyright © 2002-2015  DuraSpace
Theme by 
@mire NV